# SDR UIEA2014050600171

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,369 hours, 15,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356A36
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY LIGHT TEST FOUND ZONE E CREW REST EMERGENCY LIGHT INOPERATIVE, M3158, STATION 2316.  REPLACED M3158 EMERGENCY LIGHT ASSEMBLY & FUNCTION CHECKED NORMAL.
